# SDR SWAA2023012593972

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,700 hours, 39,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR EMERGENCY LIGHT INOP<[01] R&R THE AFT PAX DOOR EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD
